# SDR GRTA20240315002

- Difficulty date: March 6, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft serial: BB1514
- Aircraft time: 19,316 hours, 28,577 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 236 S12-13l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT FS 236.5 BETWEEN STRINGERS 12L AND 13L. REPAIRED IAW KING AIR SIRM 20-10-34.
